Syndol Headache Relief Tablets - 30 Tablets

£5.99
30 UNI | £0.20 per 1UNI
6118127

Syndol Headache Relief Tablets relief from acute headache and migraine. Can cause addiction. For three days use only.
See details below, always read the label

Suitable for: Adults, the elderly and children over 12 years.
Active ingredients: Paracetamol, Codeine Phosphate and Caffeine.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

For the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. This medicine is for the relief of migraine, headache, rheumatic pain, period pain, toothache and neuralgia.

Suitable for

Adults, the elderly and children over 12 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

How to take

  • Swallow with water.

  • Adults, the elderly and children over 12 years: Two tablets every 4 hours as required. Do not take more than 8 tablets in any 24 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

  • Do not give to children under 12 years.

Hazards and Cautions

Please keep out of the sight and reach of children.

Contains paracetamol.

  • Do not take anything else containing paracetamol while taking this medicine.

  • Talk to a doctor at once if you take too much of this medicine, even if you feel well.

  • If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.

  • This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.

  • Do not use tablets after the date shown on the pack.


This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See the leaflflet inside for more information.


Storage

Do not store above 25ºC. Store in the original pack.

Keep out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Codeine Phosphate and Caffeine.

Ingredients

Active Ingredients: Each tablet contains Paracetamol 500 mg, Caffeine 30 mg and Codeine phosphate 8 mg.

Also contains: Povidone, Maize starch, Methylcellulose, Talc, Purified water, Calcium stearate, Methylhydroxypropylcellulose, and Polyethene glycol.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.